Alert archive / New Mexico / High Wind Watches in 2014

High Wind Watch 9, NWS Albuquerque, NM

November 21, 2014

NWS Albuquerque, NM issued this high wind watch at Nov 21, 2014, 3:44 PM MST. It took effect at Nov 22, 2014, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 21, 2014, 3:44 PM MST (22:44 UTC)
In effect from
Nov 22, 2014, 11:00 PM MST
Expired
Nov 22, 2014, 3:33 AM MST
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WWUS75 KABQ 212244
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MST FRI NOV 21 2014

...STRONG TO POTENTIALLY DAMAGING WINDS SATURDAY NIGHT THROUGH
SUNDAY...

.VERY WINDY CONDITIONS WILL DEVELOP IN THE MOUNTAINS SATURDAY
NIGHT...THEN STRENGTHEN AND SPREAD OUT TO INCLUDE MUCH OF NORTHERN
AND CENTRAL NEW MEXICO BY MID DAY SUNDAY. STRONG TO POTENTIALLY
DAMAGING WINDS MAY DEVELOP OVER THE PEAKS AND ALONG THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN...INCLUDING SOME OF THE
ADJACENT HIGHLANDS...BY MIDNIGHT SATURDAY AND CONTINUE THROUGH
MUCH OF SUNDAY. THESE STRONG WINDS ARE ASSOCIATED WITH THE JET
STREAM DIVING SOUTHEAST FROM THE GREAT BASIN INTO NEW MEXICO...
WHICH WILL BE ACCOMPANIED BY A COLD FRONT ON SUNDAY.

NMZ513>515-521-523-526-221100-
/O.NEW.KABQ.HW.A.0009.141123T0600Z-141124T0400Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
344 PM MST FRI NOV 21 2014

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY EVENING. 

* LOCATION...HIGHER ELEVATIONS AND EAST SLOPES OF THE SANGRE DE
  CRISTO...SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS INCLUDING
  THE CENTRAL HIGHLANDS. 

* WINDS...NORTHWEST 35 TO 45 MPH WITH OCCASIONAL GUSTS TO NEAR 60
  MPH. 

* TIMING...WINDS STRENGTHENING SATURDAY NIGHT AND CONTINUING INTO
  AT LEAST MID DAY SUNDAY BEFORE GRADUALLY DECREASING. 

* VISIBILITY...NO LIMITATIONS EXPECTED AT THIS TIME.

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH-TO-SOUTH AND
  NORTHEAST-TO-SOUTHEAST ORIENTED ROADS ARE EXPECTED. STRONG WINDS
  MAY DAMAGE WEAKENED ROOFS...TOPPLE TREES OR DOWN POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR
A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH
AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH
OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR
FAVORITE MEDIA OUTLET.

&&

$$
1 follow-up statement
981 
WWUS75 KABQ 221033
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 AM MST SAT NOV 22 2014

...STRONG TO DAMAGING WINDS TONIGHT THROUGH SUNDAY...

.VERY WINDY CONDITIONS WILL DEVELOP IN THE MOUNTAINS AND ADJACENT
HIGHLANDS TONIGHT...THEN EXPAND TO LOWER ELEVATIONS OF CENTRAL
AND WESTERN NEW MEXICO BY MID DAY SUNDAY. DAMAGING WINDS MAY
DEVELOP OVER THE PEAKS AND ALONG THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN...INCLUDING SOME OF THE ADJACENT HIGHLANDS...BY
MIDNIGHT TONIGHT AND CONTINUE THROUGH MUCH OF SUNDAY. MUCH COLDER
TEMPERATURES ARE ALSO FORECAST FOR SUNDAY AS A COLD FRONT PLUNGES
THROUGH THE STATE FROM NORTHWEST TO SOUTHEAST. WIND CHILLS IN THE
LOW 20S TO LOW 30S ARE LIKELY DURING THE MIDDLE OF THE AFTERNOON
ON SUNDAY.

NMZ513>515-521-523-526-222300-
/O.UPG.KABQ.HW.A.0009.141123T0600Z-141124T0400Z/
/O.NEW.KABQ.HW.W.0015.141123T0400Z-141124T0100Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
333 AM MST SAT NOV 22 2014

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...HIGHER ELEVATIONS AND EAST SLOPES OF THE SANGRE DE 
  CRISTO...SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS 
  INCLUDING THE CENTRAL HIGHLANDS. 

* WINDS...NORTHWEST 35 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 
  65 MPH. 

* TIMING...WINDS STRENGTHENING TONIGHT AND CONTINUING THROUGH
  SUNDAY AFTERNOON BEFORE GRADUALLY DECREASING.

* VISIBILITY...ON SUNDAY...SNOW WILL DEVELOP OVER THE SANGRE DE
  CRISTO MOUNTAINS. BLOWING SNOW MAY REDUCE VISIBILITIES TO ONE
  MILE OR LESS.

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND
  NORTHEAST TO SOUTHWEST ORIENTED ROADS ARE EXPECTED. STRONG WINDS
  MAY DAMAGE WEAKENED ROOFS...TOPPLE TREES OR DOWN POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ502-504>508-511-512-522-524-527>529-533-539-540-222300-
/O.NEW.KABQ.WI.Y.0041.141123T0400Z-141124T0100Z/
CHUSKA MOUNTAINS-NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
333 AM MST SAT NOV 22 2014

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST
SUNDAY. 

* LOCATION...THIS INCLUDES THE WESTERN MOUNTAINS AND ADJACENT
  HIGHLANDS...THE NORTHEAST HIGHLANDS...SOUTH CENTRAL
  HIGHLANDS...ESTANCIA VALLEY AND GUADALUPE COUNTY.

* WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL STRENGTHEN TONIGHT OVER THE HIGHEST
  ELEVATIONS AND ADJACENT HIGHLANDS. STRONG WINDS WILL CONTINUE
  THROUGH SUNDAY BEFORE DIMINISHING EARLY SUNDAY EVENING.

* VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. 

* LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND
  NORTHEAST TO SOUTHWEST ORIENTED ROADS ARE EXPECTED. DIFFICULT
  DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ501-518>520-525-222300-
/O.NEW.KABQ.WI.Y.0041.141123T1600Z-141124T0100Z/
NORTHWEST PLATEAU-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY-
333 AM MST SAT NOV 22 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST SUNDAY. 

* LOCATION...THE NORTHWEST PLATEAU AND THE CENTRAL
  VALLEYS...INCLUDING THE ALBUQUERQUE AND SANTA FE METRO AREAS. 

* WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING...WINDS WILL STRENGTHEN SUNDAY MORNING...PEAK BY MID
  DAY...AND DIMINISH SUNDAY EVENING.

* VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. 

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADWAYS...INCLUDING
  INTERSTATE 25. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR
  HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Nov 21, 3:31 PM MST, 13 minutes earlier.

Area forecast discussion, Nov 21, 3:31 PM MST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MST FRI NOV 21 2014

.SYNOPSIS...
A STORM SYSTEM PASSING SOUTH OF NEW MEXICO WILL CONTINUE TO BRING
HIGH CLOUDS TO THE REGION BUT LITTLE ELSE OVERNIGHT. AS THIS SYSTEM
SLIDES EASTWARD INTO WEST TEXAS SATURDAY MORNING...WINDS WILL
GRADUALLY INCREASE LATE SATURDAY MORNING THROUGH AFTERNOON.
BREEZY TO WINDY CONDITIONS ARE EXPECTED MOST AREAS SATURDAY NIGHT
WITH WINDY CONDITIONS ALL AREAS SUNDAY. STRONG NORTHWEST WINDS
WILL CONTINUE SUNDAY NIGHT THROUGH MONDAY AS A TRAILING STORM
SYSTEM MOVES FROM NORTHWEST TO SOUTHEAST ACROSS THE NORTHERN TWO
THIRDS OF NEW MEXICO. HIGH PRESSURE WILL BEGIN TO BUILD IN FROM
THE WEST TUESDAY AND WEDNESDAY.

&&

.DISCUSSION...
CLOSED UPPER LOW CENTER OVER FAR SOUTH-CENTRAL ARIZONA THIS
AFTERNOON. ALL MODELS IN VERY GOOD AGREEMENT TAKING THIS LOW SEWD
INTO MEXICO OVERNIGHT. LEFT SLIM CHANCES FOR SHOWERS OVER THE EAST-
CENTRAL AND SE PLAINS FOR LATE TONIGHT BUT SUSPECT THAT THE DRY
MID AND LOW LEVEL WILL MAKE IT RATHER TOUGH FOR RAIN TO REACH THE SFC.

ALL EYES THEN TURN TO TWO VIGOROUS SHORT-WAVE TROUGHS IN THE
DEVELOPING NW FLOW ALOFT HEADED TOWARD NM SATURDAY. WINDS WILL
GRADUALLY INCREASE SATURDAY AFTERNOON AND CONTINUE TO STRENGTHEN
SATURDAY EVENING. STRONG W-NW WINDS WILL FAVOR THE HIGHER ELEVATIONS
OF THE CENTRAL MOUNTAIN CHAIN EWD TO THE NE AND CENTRAL HIGHLANDS.
INTERSTATE 25 FROM LAS VEGAS TO RATON LIKELY TO BE IMPACTED WITH
THE POTENTIAL FOR VERY STRONG CROSS WINDS ASSOCIATED WITH A
MOUNTAIN WAVE SURFACING EARLY SUNDAY MORNING. NAM12 CROSS SECTION
INDICATING THAT THE BEST POTENTIAL FOR MOUNTAIN WAVE ACTIVITY WILL
BE SUNDAY MORNING WHEN A CRITICAL/STABLE LAYER NEAR MOUNTAIN TOP LEVEL IS
STRONGEST. NAM12 FORECASTING 65KTS OF CROSS BARRIER FLOW AT 700 MB
09Z SUNDAY JUST EAST OF THE SANGRE DE CRISTO CREST-LINE JUST AHEAD OF
THE SFC COLD FRONT. STRONG NW WINDS CONTINUE THROUGH SUNDAY
EVENING BEFORE SLOWLY DIMINISHING SUNDAY NIGHT. ISSUED HIGH WIND
WATCH FOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AS A
RESULT. COLDER AIR WILL PUSH RAPIDLY THROUGH NW NM SUNDAY
MORNING...THEN THROUGH THE REMAINDER OF THE AREA DURING THE DAY.
NW WINDS RETURN MONDAY AND MONDAY NIGHT BUT NOT AS AS STRONG.

MODELS REMAIN IN GOOD AGREEMENT THAT DRY NW FLOW ALOFT WILL
MOVE OVERHEAD TUESDAY. ECMWF NOW IN LINE WITH THE GFS FOR
THANKSGIVING AND BLACK FRIDAY. HIGH AMPLITUDE RIDGE BUILDS EWD
FROM THE WEST COAST TUESDAY NIGHT AND WEDNESDAY. RECENT MERGING
OF AREAS OF DEEP CONVECTION IN THE CENTRAL PACIFIC OCEAN SOUTH OF
HAWAII HAVE THROWN QUITE THE WRINKLE IN MODEL JET STREAM
FORECASTS. ADDITIONALLY...A NEW FLARE UP OF CONVECTION IN THE
EASTERN PACIFIC MAY THROW MORE FLIES IN THE OINTMENT. SUSPECT
SEVERAL MORE FORECAST SOLUTIONS WILL EMERGE IN THE NEXT SEVERAL
DAYS BEFORE SETTLING ON SOMETHING SO UNFORTUNATELY...FORECASTER
CONFIDENCE REMAINS RATHER LOW FOR TURKEY DAY AND BEYOND.

33

&&

.FIRE WEATHER...
...WINDY TO VERY WINDY CONDITIONS SATURDAY NIGHT THROUGH SUNDAY...

A SHORT-LIVED WARMING TREND TO CONTINUE THROUGH SATURDAY NIGHT WITH
HUMIDITY RECOVERY TRENDING DOWN...ALTHOUGH STILL FAIR TO GOOD WITH
SOME EXCELLENT RECOVERY IN THE NORTHERN MOUNTAINS. SATURDAY'S HIGHS
ARE FORECAST TO BE WITHIN A COUPLE DEGREES OF NORMAL CENTRAL AND
WEST...WITH ABOVE NORMAL TEMPERATURES ACROSS THE EASTERN PLAINS.
WINDS WILL BE ON THE UPTREND OVER THE WEEKEND...AS WILL VENTILATION
WITH EXCELLENT RATES FORECAST SUNDAY. WINDY TO VERY WINDY CONDITIONS
WILL SPREAD TO INCLUDE MUCH OF NORTHERN AND CENTRAL NEW MEXICO BY
MID DAY SUNDAY. THE UPPER LEVEL TROUGH RESPONSIBLE FOR THE WIND WILL
ALSO FORCE PRECIPITATION ACROSS THE NORTHERN MOUNTAINS ON SUNDAY...
WITH SOME WETTING PRECIPITATION (ACCUMULATING SNOW) POSSIBLE ABOVE
9000 FEET. TEMPERATURES WILL BEGIN A DOWNTREND SUNDAY AS A COLD
FRONT PUSHES THROUGH. TEMPERATURES ON SUNDAY ARE FORECAST TO BE
BELOW NORMAL...THEN CONTINUE BELOW TO WELL BELOW NORMAL THROUGH
TUESDAY MORNING BEFORE TRENDING BACK UP TO NEAR NORMAL BY WEDNESDAY
AFTERNOON. BREEZY TO LOCALLY WINDY CONDITIONS ARE FORECAST ON
MONDAY...ESPECIALLY ACROSS CENTRAL AND SOUTHWEST AREAS...WITH AN
ADDITIONAL SHORTWAVE TROUGH DROPPING DOWN IN THE NORTHWEST FLOW
ALOFT.

DRY CONDITIONS LOOK TO PERSIST THROUGH THE END OF NEXT WEEK PER THE
12Z MEDIUM RANGE MODEL SOLUTIONS. THE LATEST ECMWF HAS BACKED-OFF OF
ON AN END OF THE WORK-WEEK STORM AND NOW SHOWS WEAK RIDGING GIVING
WAY TO WEAK ZONAL FLOW BY FRIDAY...AS DOES THE GFS. VENTILATION
LOOKS TO TREND DOWN GOING INTO MID WEEK WITH COLD AIR REMAINING IN
THE WAKE OF THE COLD FRONT AND TEMPERATURES WARMING IN THE MID
LEVELS OF THE ATMOSPHERE. SIGNIFICANT IMPROVEMENT IS LIKELY BY THE
END OF THE WORK WEEK IF THE 12Z MODEL SOLUTIONS WORK-OUT.

11

&&

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS WITH LIGHT WINDS TO PERSIST THROUGH THE NEXT
24HRS...ALTHOUGH WITH A GRADUAL LOWERING OF VFR CIGS INTO THE
EVENING HOURS. WESTERLY LOW LEVEL FLOW WILL INCREASE DURING THE
AFTERNOON HOURS SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  23  52  29  42 /   0   0  10   5
DULCE...........................  19  48  24  39 /   0   0  20  10
CUBA............................  20  47  24  36 /   0   0  20  10
GALLUP..........................  19  53  24  42 /   0   0   5  10
EL MORRO........................  18  50  22  42 /   0   0   5  10
GRANTS..........................  19  53  24  43 /   0   0   5  10
QUEMADO.........................  26  51  30  42 /   0   0   5   5
GLENWOOD........................  27  62  27  56 /   0   0   0   0
CHAMA...........................  16  43  22  36 /   0   0  30  30
LOS ALAMOS......................  27  46  32  37 /   0   0   5   5
PECOS...........................  28  47  30  40 /   0   0   5  10
CERRO/QUESTA....................  18  45  22  36 /   0   0  10  20
RED RIVER.......................  21  38  20  29 /   0   0  20  40
ANGEL FIRE......................   3  43  10  35 /   0   0  10  30
TAOS............................  17  45  24  36 /   0   0  10  20
MORA............................  25  49  30  40 /   0   0   5  20
ESPANOLA........................  26  51  27  41 /   0   0   5   5
SANTA FE........................  30  47  32  40 /   0   0   5   5
SANTA FE AIRPORT................  25  50  27  42 /   0   0   5   5
ALBUQUERQUE FOOTHILLS...........  30  54  33  46 /   0   0   5   5
ALBUQUERQUE HEIGHTS.............  32  56  34  48 /   0   0   0   0
ALBUQUERQUE VALLEY..............  27  58  29  50 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  29  57  33  49 /   0   0   0   0
LOS LUNAS.......................  25  59  30  49 /   0   0   0   0
RIO RANCHO......................  30  57  33  49 /   0   0   0   0
SOCORRO.........................  30  63  32  53 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  25  48  30  41 /   0   0   5   5
TIJERAS.........................  23  49  33  43 /   0   0   5   5
MORIARTY/ESTANCIA...............  11  51  23  44 /   0   0   5   5
CLINES CORNERS..................  28  50  29  42 /   0   0   5  10
GRAN QUIVIRA....................  30  52  32  45 /   0   0   5   5
CARRIZOZO.......................  33  57  33  50 /   5   5   0   0
RUIDOSO.........................  31  56  33  50 /   5   5   5   5
CAPULIN.........................  24  54  30  40 /   0   0   5  20
RATON...........................  20  55  28  38 /   0   0   5  20
SPRINGER........................  22  56  27  41 /   0   0   5  20
LAS VEGAS.......................  25  52  33  43 /   0   0   5  10
CLAYTON.........................  33  62  36  47 /   0   0   0  10
ROY.............................  27  58  31  45 /   0   0   5  10
CONCHAS.........................  34  63  39  52 /   0   0   0  10
SANTA ROSA......................  34  62  39  54 /   0   5   0  10
TUCUMCARI.......................  34  65  38  54 /   0   5   0  10
CLOVIS..........................  38  64  37  56 /  10   5   0   5
PORTALES........................  39  65  39  58 /  10  10   0   5
FORT SUMNER.....................  36  64  38  57 /   5   5   0   5
ROSWELL.........................  38  66  37  64 /  10   5   0   0
PICACHO.........................  36  62  38  57 /   5   5   0   0
ELK.............................  36  60  37  55 /   5   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES...NMZ513>515-521-523-526.

&&

33
Hazardous weather outlook, Nov 21, 5:05 AM MST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MST FRI NOV 21 2014

NMZ501>540-221245-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
505 AM MST FRI NOV 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG AND GUSTY WINDS WILL RETURN SATURDAY NIGHT AND
SUNDAY...ESPECIALLY FOR AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN. MOUNTAIN WAVE ACTIVITY SATURDAY NIGHT MAY CAUSE
VERY STRONG WIND GUSTS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN
CHAIN. THE STRONG WINDS WILL SPREAD EASTWARD ON SUNDAY ACROSS THE
EAST CENTRAL PLAINS TO THE TEXAS BORDER. WIND GUSTS IN EXCESS OF
50 MPH ARE LIKELY. BREEZY TO WINDY CONDITIONS MAY CONTINUE INTO
MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

34

Nearby

High Wind Watches in New Mexico, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.